# SDR ARWA9606014

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1240-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT HAS LEVEL 2 CORROSION AT FITTING, FS 1240 THROUGH 1260, LONGERONS 33R AND 34R.  FITTING WAS REMOVED AND REPLACED PER DC-8 SRM 51-30.
